MAUDE Adverse Event Report: GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 86-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 8668
Medical Device Problem Codes Use of Device Problem (1670); Device Fell (4014)
Health Effect - Clinical Codes Pain (1994); Limb Pain (4836)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On april 12, 2024 getinge became aware of an issue related to the 86-series washer disinfector, with the model name 8668.It was alleged that the rack fell.The getinge service technician visited the site and was informed that the employee was injured when a cart fell off a trolley and the employee tried to catch the rack.This resulted in the manager stating she hurt her shoulder.Upon investigating, all wash carts in service had proper hardware.The only noted missing hardware was on a new cart, which was missing a wheel.The trolley was placed out of service until the parts arrive.The injured manger was out sick the next day.No medical intervention was reported.There was no serious injury reported, however we decided to report the issue based on a potential as carts falling off the trolley could bring a hazardous situation for the operator and lead to a serious injury if the situation was to reoccur.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
On april 12th, 2024 getinge became aware of an issue with the 86- series washer disinfector, with the model name 8668 and serial number (b)(6).The washer disinfector was manufactured on 10th september, 2020.The device was installed on (b)(6) 2020.The reported issue is related to cart falling from the trolley and injuring the user¿s shoulder, however no medical intervention was needed.We decided to report the issue based on the potential as this kind of malfunction could lead to a serious injury if the event reoccurs.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.Based on the investigation and information provided by the subject matter expert, the cart was found not to be working according to specification.The cart was out of order due to missing wheel, however it is impossible to define the cause of this issue.The operator used a damaged cart despite the exclusion of the cart from use.The root cause of the issue is most likely associated with incorrect use of the product¿ customer used out of service cart.When the incident occurred, the product was directly involved.The device was not being used for treatment or diagnosis of the patient.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.

Brand Name
86-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key19123424
Report Number9616031-2024-00017
Device Sequence Number18082567
Product Code MEC
UDI-Device Identifier07340153700277
UDI-Public(01)07340153700277
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8668
Device Catalogue NumberS-86682003-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown